Ginés López Pérez
Ginés López Pérez
Profesor titular. Depto Análisis Matemático. Universidad de Granada
Verified email at ugr.es - Homepage
Title
Cited by
Cited by
Year
Real Banach spaces with numerical index 1
G López, M Martín, R Payá
Bulletin of the London Mathematical Society 31 (2), 207-212, 1999
601999
Octahedral norms and convex combination of slices in Banach spaces
JB Guerrero, G López-Pérez, AR Zoca
Journal of Functional Analysis 266 (4), 2424-2435, 2014
402014
Relatively weakly open sets in closed balls of Banach spaces, and real JB*-triples of finite rank
JB Guerrero, GL Pérez, AM Peralta, A Rodríguez-Palacios
Mathematische Annalen 330 (1), 45-58, 2004
332004
Stability results of diameter two properties
MD Acosta, J Becerra-Guerrero, G López-Pérez
J. Conv. Anal 22 (1), 1-17, 2015
272015
RELATIVELY WEAKLY OPEN SETS IN CLOSED BALLS OF -ALGEBRAS
JB Guerrero, GL Pérez, A Rodríguez-Palacios
Journal of the London Mathematical Society 68 (3), 753-761, 2003
272003
Extreme differences between weakly open subsets and convex combinations of slices in Banach spaces
JB Guerrero, G López-Pérez, AR Zoca
Advances in Mathematics 269, 56-70, 2015
222015
The big slice phenomena in M-embedded and L-embedded spaces
G Pérez
Proceedings of the American Mathematical Society 134 (1), 273-282, 2006
222006
Relatively weakly open subsets of the unit ball in functions spaces
JB Guerrero, GL Pérez
Journal of mathematical analysis and applications 315 (2), 544-554, 2006
212006
Octahedrality in Lipschitz-free Banach spaces
JB Guerrero, G López-Pérez, AR Zoca
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 148 (3, 2018
202018
Octahedral norms in spaces of operators
JB Guerrero, G López-Pérez, AR Zoca
Journal of Mathematical Analysis and Applications 427 (1), 171-184, 2015
202015
Big slices versus big relatively weakly open subsets in Banach spaces
JB Guerrero, G López-Pérez, AR Zoca
Journal of Mathematical Analysis and Applications 428 (2), 855-865, 2015
172015
Some results on almost square Banach spaces
JB Guerrero, G López-Pérez, AR Zoca
Journal of Mathematical Analysis and Applications 438 (2), 1030-1040, 2016
102016
Numerical index of Banach spaces of weakly or weakly-star continuous functions
G López, M Martin, J Meri
The Rocky Mountain Journal of Mathematics, 213-223, 2008
102008
Equivalent norms with an extremely nonlineable set of norm attaining functionals
V Kadets, G López, M Martín, D Werner
Journal of the Institute of Mathematics of Jussieu, 1-21, 2018
82018
Subspaces of Banach spaces with big slices
JB Guerrero, G López-Pérez, AR Zoca
Banach Journal of Mathematical Analysis 10 (4), 771-782, 2016
82016
Diametral diameter two properties in Banach spaces
JB Guerrero, GL Pérez, AR Zoca
arXiv preprint arXiv:1509.02061, 2015
72015
RNP and KMP are equivalent for some Banach spaces with shrinking basis
G López, J Mena
Studia Mathematica 1 (118), 11-17, 1996
61996
Octahedrality in Lipschitz-free Banach spaces, to appear in Proc
JB Guerrero, G López-Pérez, AR Zoca
Roy. Soc. Edinburgh Sect. A, 0
6
Some geometric properties of Read's space
V Kadets, G López-Pérez, M Martin
Journal of Functional Analysis 274 (3), 889-899, 2018
52018
Banach spaces with many boundedly complete basic sequences failing PCP
GL Pérez
Journal of Functional Analysis 259 (8), 2139-2146, 2010
52010
The system can't perform the operation now. Try again later.
Articles 1–20